# SDR DALA2022090906001

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 58,131 hours, 30,090 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 -DE- DUE TO #1 ENGINE COMPRESSOR VANE MESSAGE FOLLOWED BY SUSPECTED COMPRESSOR STALLS. CORRECTIVE ACTION: PERFORMED GVI OF #1 VBV ACTUATOR AND FLEX SHAFT. NO DEFECTS. R/R #1 ENGINE VBV FUEL GEAR MOTOR, STOP MECHANISM, MASTER BALL SCREW ACTUATOR AND FEEDBACK SENSOR PER A319 AMM 75-31. R/R #1 ENGINE ECU AND HMU PER A319 AMM 73-21. (8923829)
